# SDR AALA202311297588

- Difficulty date: November 28, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 73,802 hours, 33,769 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR LOWER EMERGENCY EXIT LIGHT INOPERATIVE. MAINTENANCE FOUND THE WIRE LOOSE ON THE EMERGENCY EXIT LIGHT AND SECURED IT. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
